MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the sample was not returned by the facility for further evaluation.Lot history review revealed there are a total of four (4) complaints for corporate lot number gfap1750.All four (4) complaints are related to an allegation of reocclusion, which includes this complaint.A dhr review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned by the facility for further evaluation.It is known that approximately 27 months post index procedure, the patient¿s left sfa was reportedly reoccluded via dus imaging and a revascularization was performed.Approximately 36 months post index procedure, the patient¿s left sfa was reportedly reoccluded again via dus imaging and a revascularization was performed.The investigator assessed that the event was not related to the study device or procedure.However, the lack of further information or the returned sample prevents both confirmation of the reported event and identification of a root cause(s).Label review: based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 27 months post index procedure, the patient¿s left sfa was reportedly reoccluded via duplex ultrasound imaging and intervention was performed.It was further reported that during 36-month follow-up post index procedure, reocclusion was identified via imaging and intervention was performed.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key9163684
Report Number3006513822-2019-00124
Device Sequence Number11297479
Product Code ONU
UDI-Device Identifier00801741123191
UDI-Public(01)00801741123191
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number9004
Device Catalogue NumberLX351305405F
Device Lot NumberGFAP1750
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight88